An optimal algorithm for a class of equality constrained quadratic programming problems with bounded spectrum

DSpace/Manakin Repository

aaK citaci nebo jako odkaz na tento záznam použijte identifikátor: http://hdl.handle.net/10084/62640

Show full item record


Title: An optimal algorithm for a class of equality constrained quadratic programming problems with bounded spectrum
Author: Dostál, Zdeněk
Date issue: 2007
Citation: Computational optimization and applications. 2007, vol. 38, no. 1, p. 47-59.
URI: http://hdl.handle.net/10084/62640
ISSN: 0926-6003
1573-2894
DOI: 10.1007/s10589-007-9036-x
URI: http://dx.doi.org/10.1007/s10589-007-9036-x
Type: article
Access rights: Fulltext Request
Počet citací dokumentu:

Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show full item record

Search DSpace


Advanced Search

Navigation

Browse

My Account

Statistics